

Ensemble Date Start	End	Program		Category (Performers)
Sonntag, 0	7.07.20	013		
Kiryat Ono Y	outh Co	oncert Band		
07. Jul. 13				Band (33)
08:00	09:00	Pre-Performance		
09:00	09:25	Competition	Performing Time max. 25 min	
09:25	09:35	Post-Performance		
Tamagawa A	cademy	y Symphonic Wind Ore	chestra	
07. Jul. 13	-			Band (45)
08:10	09:00	Pre-Performance		. ,
09:00	09:25	Warm-up		
09:25	09:55	Competition	Performing Time max. 25 min	
10:00	10:30	Audience	listen to fellow ensembles	
10:30	10:40	Post-Performance		
Singapore M	anagen	nent University Symph	nonia	
07. Jul. 13				Band (47)
08:30	09:00	Pre-Performance		
09:00	09:25	Audience	listen to fellow ensembles	
09:25	10:00	Warm-up		
10:00	10:30	Competition	Performing Time max. 25 min	
10:30	11:05	Audience	listen to fellow ensembles	
11:05	11:15	Post-Performance		
High School	Attache	ed to Shanghai Norma	I University	
07. Jul. 13		3	•	Band (51)
08:40	09:00	Pre-Performance		,
09:00	10:00	Audience	listen to fellow ensembles	
10:00	10:30	Warm-up		
10:30	11:05	Competition	Performing Time max. 25 min	
11:10	11:50	Audience	listen to fellow ensembles	
11:50	12:00	Post-Performance		



Ensemble Date	e Start	End	Program		Category (Performers
Euregio	Jeug	dorkes	t		
07. Jul.	13				Symphony Orchestra (90
0	9:00	09:25	Pre-Performance		
0	9:25	10:30	Audience	listen to fellow ensembles	
1	0:30	11:15	Warm-up		
1	1:15	11:50	Competition	Performing Time max. 25 min	
1	1:50	12:20	Audience	listen to fellow ensembles	
1	2:20	12:30	Post-Performance		
Nationa	l Univ	ersity o	of Singapore Symphoi	ny Orchestra	
07. Jul.	13				Symphony Orchestra (67
1	0:15	10:30	Pre-Performance		
1	0:30	11:05	Audience	listen to fellow ensembles	
1	1:15	11:50	Warm-up		
1	1:50	12:20	Competition	Performing Time max. 25 min	
1	2:25	12:55	Audience	listen to fellow ensembles	
1	2:55	13:05	Post-Performance		
The Nais	ssus \	Youth F	Philharmony of Nish		
07. Jul.	13				Symphony Orchestra (54
1	0:30	11:15	Pre-Performance		
1	1:15	11:50	Audience	listen to fellow ensembles	
1	1:50	12:25	Warm-up		
1	2:25	12:55	Competition	Performing Time max. 25 min	
		13:05	Post-Performance		
	2:55	10.00			
1			fonie Orkest (AJSO)		
1	Jeug		fonie Orkest (AJSO)		Symphony Orchestra (84
Almeers 07. Jul.	Jeug		fonie Orkest (AJSO) Pre-Performance		Symphony Orchestra (84
Almeers 07. Jul.	Jeug 13	d Sym		listen to fellow ensembles	Symphony Orchestra (84
1 Almeers 07. Jul. 1	Jeug 13 1:25	ı d Sym 11:50	Pre-Performance	listen to fellow ensembles	Symphony Orchestra (84
1 Almeers 07. Jul. 1 1	Jeug 13 1:25 1:50	11:50 12:20	Pre-Performance Audience Warm-up		Symphony Orchestra (84
1 Almeers 07. Jul. 1 1 1	13 1:25 1:50 2:25	11:50 12:20 12:55	Pre-Performance Audience	listen to fellow ensembles Performing Time max. 25 min	Symphony Orchestra (84



Ensemb	le			Ensemble					
Date	Start	End	Program						
Luther	an Aca	demv							
07. Ju		,			Celebration ((28			
	12:10	12:25	Pre-Performance		·	. ,			
	12:25	12:55	Audience	listen to other performing groups					
	12:55	13:30	Warm-up	, 33 ,					
	13:30	13:50	Concert	Performing Time max. 20 min	Celebration				
	13:50	14:00	Post-Performance	remove instruments					
Göppir	nger Ju	ıgends	infonieorchester						
07. Ju	l. 13				Celebration	(96)			
	12:45	12:55	Pre-Performance						
	12:55	15:15	Audience	listen to fellow ensembles					
	15:15	15:40	Warm-up						
	15:40	16:05	Concert	Performing Time max. 20 min					
	16:05	16:15	Post-Performance						
The He	elsinki	Strings							
07. Ju	l. 13				String Orchestra	(32)			
	13:15	13:30	Pre-Performance						
	13:30	13:50	Warm-up						
	13:50	14:20	Competition	Performing Time max. 25 min					
	14:20	15:15	Audience	listen to fellow ensembles					
	15:15	15:25	Post-Performance						
Jugen	dkamm	nerorch	ester VIOLINISSIMO						
07. Ju	l. 13				String Orchestra	(23)			
	13:20	13:30	Pre-Performance			-			
	13:30	13:50	Audience	listen to fellow ensembles					
	13:50	14:20	Warm-up						
	14:20	14:45	Competition	Performing Time max. 25 min					
	14:50	16:35	Audience	listen to fellow ensembles					
	16:35	16:45	Post-Performance						



Ensemble Date St	art End	Program		Category (Performers)
Date St	art Enu	Flogram		
Zhuhai W	enyuan M	iddle School Cerulean	Youth String Orchestra	
07. Jul. 13				String Orchestra (27)
14:	10 14:20	Pre-Performance		
14:2	20 14:50	Warm-up		
14:	50 15:15	Competition	Performing Time max. 25 min	
15:	15 17:05	Audience	listen to fellow ensembles	
17:0)5 17:10	Post-Performance		
Zhuhai W	enyuan M	iddle School Cerulean	Youth Choir	
07. Jul. 13				Celebration (19)
14:	10 14:20	Pre-Performance		
14:2	20 16:35	Audience	listen to fellow ensembles	
16:3	35 16:45	Warm-up		
16:4	15 17:05	Concert	Performing Time max. 20 min	
17:0	05 17:10	Post-Performance		
Toronto A	II Stars S	teel Orchestra (TASSC))	
07. Jul. 13		,		Celebration (25)
14:	30 14:50	Pre-Performance		
14:	50 15:15	Audience	listen to fellow ensembles	
15:	15 15:35	Set-up		
15:	35 16:15	Set-up		
16:	15 16:35	Concert	Performing Time max. 20 min	Celebration
16:4	17:50	Audience	listen to fellow ensembles	
17:	50 18:00	Post-Performance		
Xavier Co	llege Cha	mber Choir		
07. Jul. 13				Male Choir (29)
14:4	10 14:50	Pre-Performance		
14:	50 16:35	Audience	listen to fellow ensembles	
		Warm-up		
16:4				
16:4 17:0		Competition	Performing Time max. 20 min	



Category (Performers	Ensemble					
		Program	End	Start	Date	
		g Orchestra	e Strino	r Collea	Xavier	
String Orchestra (25		<i>y</i> • • • • • • • • • • • • • • • • • • •	• • • • • • • • • • • • • • • • • • • •	_	07. Ju	
		Pre-Performance	14:50	14:40		
		Warm-up	15:15	14:50		
	Performing Time max. 25 min	Competition	15:40	15:15		
	listen to fellow ensembles	Audience	17:25	15:40		
	remove instruments	Post-Performance	17:35	17:25		
	ry School of Chong Qing	r Tian Taigang Primaı	m Choi	ky Drea	The Sk	
Children's Choir (36	· -	-		ul. 13	07. Ju	
		Pre-Performance	16:45	16:30		
	listen to fellow ensembles	Audience	17:05	16:45		
		Warm-up	17:25	17:05		
	Performing Time max. 20 min	Competition	17:50	17:25		
	listen to fellow ensembles	Audience	18:35	17:50		
		Post-Performance	18:40	18:35		
	ir	gtong Children`s Cho	a - Ton	ng Lhas	Nanjin	
Children's Choir (43				ul. 13	07. Ju	
		Pre-Performance	17:05	16:55		
	listen to fellow ensembles	Audience	17:25	17:05		
		Warm-up	17:50	17:25		
	Performing Time max. 20 min	Competition	18:10	17:50		
	listen to fellow ensembles	Audience	18:35	18:15		
		Post-Performance	18:40	18:35		
_			hoir	Girls C	Shani (
Treble Choir (25				ul. 13	07. Ju	
		Pre-Performance	17:25	17:15		
	listen to fellow ensembles	Audience	17:50	17:25		
		Warm-up	18:15	17:50		
	Performing Time max. 20 min	Competition	18:35	18:15		
	listen to fellow ensembles	Audience	19:00	18:35		
		Post-Performance	19:05	19:00		



Category (Performers		D			Ensemb
		Program	End	Start	Date
		Choir	s Girls'	anislav'	St. Sta
Treble Choir (43				lul. 13	07. Ju
		Pre-Performance	17:50	17:40	
	listen to fellow ensembles	Audience	18:10	17:50	
		Warm-up	18:35	18:15	
	Performing Time max. 20 min	Competition	19:00	18:35	
	listen to fellow ensembles	Audience	19:20	19:00	
		Post-Performance	19:25	19:20	
		nour Choir	lley Ho	polis Va	Annap
Celebration (41			•	Jul. 13	_
		Pre-Performance	18:15	18:05	
	listen to fellow ensembles	Audience	18:35	18:15	
		Warm-up	19:00	18:35	
Celebration	Performing Time max. 20 min	Concert	19:20	19:00	
	listen to fellow ensembles	Audience	20:55	19:20	
		Post-Performance	21:00	20:55	
		Choir	Youth	der High	Evand
Mixed Choir (74				Jul. 13	07. Ju
		Pre-Performance	19:00	18:50	
		Warm-up	19:20	19:00	
	Performing Time max. 20 min	Competition	19:45	19:20	
	listen to fellow ensembles	Audience	20:55	19:45	
		Post-Performance	21:00	20:55	
		chool Chamber Choir	ligh Sc	Music I	Tallin
Mixed Choir (28			J	Jul. 13	
		Pre-Performance	19:00	18:50	
	listen to fellow ensembles	Audience	19:20	19:00	
		Warm-up	19:45	19:20	
	Performing Time max. 20 min	Competition	20:05	19:45	
	listen to fellow ensembles	Audience	20:55	20:10	
		Post-Performance	21:00	20:55	



Ensemble				Category (Performers)
Date Start	End	Program		
John XXIII C	ollege C	Chamber Choir		
07. Jul. 13				Mixed Choir (33)
19:10	19:20	Pre-Performance		
19:20	19:45	Audience	listen to fellow ensembles	
19:45	20:10	Warm-up		
20:10	20:30	Competition	Performing Time max. 20 min	
20:30	20:55	Audience	listen to fellow ensembles	
20:55	21:00	Post-Performance		
John XXIII C	ollege C)rchestra		
07. Jul. 13				Celebration (1)
19:10	19:20	Pre-Performance		
19:20	20:55	Audience	listen to other performing groups	
20:55	21:00	Post-Performance		
Menlo Park	High Sc	hool Choir		
07. Jul. 13				Mixed Choir (97)
19:40	19:45	Pre-Performance		
19:45	20:05	Audience	listen to fellow ensembles	
20:10	20:30	Warm-up		
20:30	20:55	Competition	Performing Time max. 20 min	
20:55	21:05	Post-Performance		